# SDR UIEA200700276

- Difficulty date: July 24, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER UPPER AFT CRAFT INDICATION/HOLE DAMAGE AT LT HORIZONTAL SPAR CAP INBD OF LBL 43.5 INBD AFT HOLE.  REAMED DAMAGED HOLE TO FIRST OVERSIZE (.450-.453) IAW SB 747-55A2050.  NDT FINDS NO DEFECTS.  BOLTS INSTALLED ON CARDS NR 8010/8011.
